Uniqueness conditions for the affine open-loop linear quadratic differential games

J.C. Engwerda

Research output: Contribution to journalArticleScientificpeer-review

272 Downloads (Pure)
Original languageEnglish
Pages (from-to)504-511
JournalAutomatica
Volume44
Issue number2
Publication statusPublished - 2008

Cite this

@article{53b6b5ec5e1348058d099a43255a5031,
title = "Uniqueness conditions for the affine open-loop linear quadratic differential games",
author = "J.C. Engwerda",
year = "2008",
language = "English",
volume = "44",
pages = "504--511",
journal = "Automatica",
issn = "0005-1098",
publisher = "Elsevier Limited",
number = "2",

}

Uniqueness conditions for the affine open-loop linear quadratic differential games. / Engwerda, J.C.

In: Automatica, Vol. 44, No. 2, 2008, p. 504-511.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Uniqueness conditions for the affine open-loop linear quadratic differential games

AU - Engwerda, J.C.

PY - 2008

Y1 - 2008

M3 - Article

VL - 44

SP - 504

EP - 511

JO - Automatica

JF - Automatica

SN - 0005-1098

IS - 2

ER -